Generalization of Popoviciu type inequalities via Green function and Abel-Gontscharoff interpolating polynomial

Saad Ihsan Butt, Khuram Ali Khan, Josip Pecaric

Abstract


The inequality of Popoviciu for convex functions is generalized via Abel-Gontscharoff interpolating polynomial for higher order convex functions. Bounds are found for new identities, exponential convexity and Cauchy means are presented for linear functionals coming from the general inequality.

Full Text: PDF

How to Cite this Article:

Saad Ihsan Butt, Khuram Ali Khan, Josip Pecaric, Generalization of Popoviciu type inequalities via Green function and Abel-Gontscharoff interpolating polynomial, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 211-229

Copyright © 2017 Saad Ihsan Butt, Khuram Ali Khan, Josip Pecaric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.